Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Have you also experienced a bad shift of mood from being on the pill?

I was on OrthoTriCyclen and bled all the time. I was changed to OrthoCyclen and have been having mood swings for a while. When they asked me I said I wasn't. I thought it was just a series of events that were driving me crazy. Now I have been realizing how I can't deal with anything. I have never been like this. One minute I want a baby, the next I want a divorce. I was on the shot, it caused high blood pressure. I don't do well on contraceptives for a long pd of time. They threatened to kick me off everything if I continued having trouble. That's why I lied when they asked. I was willing to blame it on anything but the pills. I was thinking of quitting them all together and using something that's not a prescription. If you had this happen-Did you switch to something that helped? I am afraid to be thrown off everything. I don't want 10 kids. lol. If my health would be better I guess I should just stop them.

 
BubbysMom208

Asked by BubbysMom208 at 12:36 PM on Feb. 13, 2009 in Health

Level 1 (0 Credits)
This question is closed.
Answers (4)
  • I was on OrthoCyclen seven years ago and I experienced horrendous mood swings and severe depression for the first time in my life. Even after I stopped using it for that very reason (and did not use any other contraceptive medicine) it took almost a year for my personality to return to normal. I avoided oral contraceptives for years because of I was afriad of them after that experience. Now I'm on Ortho TriCyclen and I've had no problems at all, but since you are having problems with it try Ortho-Cept, it's a lower hormone birth control that my dr tried for me. I couldn't take it because I need birth control as a contraceptive and to control symptoms of another condition and it just didn't do the trick for my problems, however my dr. actually chooses Ortho-Cept as her own birth control. Good luck.
    MommyAddie

    Answer by MommyAddie at 12:53 PM on Feb. 13, 2009

  • Thank you. I am also getting the depression. I just didn't want to mention that before. I thought it was just me, but there's no way I am this messed up on my own.
    BubbysMom208

    Answer by BubbysMom208 at 1:22 PM on Feb. 13, 2009

  • I used Tri Cyclen on and off for years and was a weepy mess or a horrible, unbearable, angry bitch. Get off of them. Find SOME alternative. It's just not worth it. I used a diaphram but was married so it wasn't the end of the world to get pregnant. That said, I never got pregnant using it. quit and then got preggo when I was ready.
    jeanclaudia

    Answer by jeanclaudia at 6:10 PM on Feb. 13, 2009

  • Yeah I want another one sometime so I don't care if I use condoms and they break. I just feel like I am being poisoned anymore. Not worth it.

    ("unbearable angry bitch")LOL! Hey that's me! More than usual. I feel my eyes glowing and...
    BubbysMom208

    Answer by BubbysMom208 at 6:50 PM on Feb. 13, 2009

close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN